Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 16, NWS Norman, OK

March 23, 20165 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 23, 2016, 5:43 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2016, 5:43 PM CDT (22:43 UTC)
Expired
Mar 23, 2016, 6:30 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 127 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 5:46 PM CDTHAIL 14 Ese Ardmore, OKHAIL LASTED APPROXIMATELY 3 MINUTES.
Mar 23, 6:30 PM CDTTSTM WND DMGTishomingo, OKTREES AND POWER LINES DOWNED, STREET FLOODING
Mar 23, 6:30 PM CDTHAIL 1Tishomingo, OKCOMBINED WIND AND HAIL DAMAGE TO SUBWAY SANDWICH SHOP... FRONT WINDOW BROKEN OUT.
Mar 23, 6:32 PM CDTTSTM WND GST 60Tishomingo, OKUNOFFICIAL MEASURMENT
Mar 23, 6:32 PM CDTHAIL 1.75Tishomingo, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 5:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 671 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
671 m²/s²
0-3 km storm-relative helicity
763 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WUUS54 KOUN 232243
SVROUN
OKC019-069-085-095-099-232330-
/O.NEW.KOUN.SV.W.0016.160323T2243Z-160323T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT WED MAR 23 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...
  NORTHWESTERN MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 630 PM CDT

* AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
  OF LAKE MURRAY...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ARDMORE...TISHOMINGO...DICKSON...MANNSVILLE...RAVIA...MILL CREEK...GENE
  AUTRY...REAGAN...RUSSETT...LAKE MURRAY AND CONNERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3399 9703 3419 9716 3450 9682 3447 9660
      3433 9645
TIME...MOT...LOC 2243Z 226DEG 37KT 3413 9704 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
3 follow-up statements
965 
WWUS54 KOUN 232302
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT WED MAR 23 2016

OKC019-085-095-232311-
/O.CAN.KOUN.SV.W.0016.000000T0000Z-160323T2330Z/
LOVE OK-CARTER OK-MARSHALL OK-
602 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOVE...
SOUTHEASTERN CARTER AND NORTHWESTERN MARSHALL COUNTIES IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3417 9672 3417 9694 3433 9693 3433 9697
      3436 9697 3450 9682 3447 9660 3433 9645
TIME...MOT...LOC 2301Z 228DEG 46KT 3434 9682 

$$

OKC069-099-232330-
/O.CON.KOUN.SV.W.0016.000000T0000Z-160323T2330Z/
JOHNSTON OK-MURRAY OK-
602 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR JOHNSTON AND SOUTHEASTERN MURRAY COUNTIES...

AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
MILL CREEK...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TISHOMINGO...DICKSON...MANNSVILLE...RAVIA...MILL CREEK...REAGAN...RUSSETT
AND CONNERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3417 9672 3417 9694 3433 9693 3433 9697
      3436 9697 3450 9682 3447 9660 3433 9645
TIME...MOT...LOC 2301Z 228DEG 46KT 3434 9682 

HAIL...1.25IN
WIND...60MPH
 
$$

MAHALE
650 
WWUS54 KOUN 232309
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT WED MAR 23 2016

OKC099-232318-
/O.CAN.KOUN.SV.W.0016.000000T0000Z-160323T2330Z/
MURRAY OK-
609 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MURRAY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3429 9673 3431 9685 3436 9686 3450 9682
      3447 9660 3446 9659
TIME...MOT...LOC 2308Z 223DEG 40KT 3441 9675 

$$

OKC069-232330-
/O.CON.KOUN.SV.W.0016.000000T0000Z-160323T2330Z/
JOHNSTON OK-
609 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN JOHNSTON COUNTY...

AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF MILL
CREEK...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MILL CREEK...REAGAN AND CONNERVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3429 9673 3431 9685 3436 9686 3450 9682
      3447 9660 3446 9659
TIME...MOT...LOC 2308Z 223DEG 40KT 3441 9675 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
256 
WWUS54 KOUN 232324
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT WED MAR 23 2016

OKC069-232334-
/O.EXP.KOUN.SV.W.0016.000000T0000Z-160323T2330Z/
JOHNSTON OK-
624 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JOHNSTON COUNTY
WILL EXPIRE AT 630 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3429 9673 3431 9685 3436 9686 3450 9682
      3447 9660 3446 9659
TIME...MOT...LOC 2322Z 226DEG 37KT 3441 9675 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 4:54 PM CDT, 49 minutes earlier.

Area forecast discussion, Mar 23, 4:54 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT WED MAR 23 2016

.AVIATION...24/00Z TAF ISSUANCE...
STRONG GUSTY WINDS AND A SIGNIFICANT WIND SHIFT WITHIN THE FIRST
3 TO 6 HOURS OF THE TAF PERIOD WILL POSE THE GREATEST CONCERN TO
AVIATORS. THE WIND SHIFT FROM A COLD FRONT WILL CLEAR KGAG/KWWR BY
THE START OF THE VALID 24/00Z TAF PERIOD... WITH WEST/NORTHWEST
WINDS PERSISTING OVERNIGHT... SUSTAINED 20 TO 25 KTS... GUSTING TO
35 KTS. ELSEWHERE... THE FRONT WILL RESULT IN S/SW WINDS SHIFTING
TO THE W/NW BY 06Z.

OF CONCERN FOR SITES IN WESTERN OKLAHOMA AND NORTH TEXAS...
BLOWING DUST WILL REMAIN A CHALLENGE AS STRONG SOUTH WINDS PERSIST
AHEAD OF THE FRONTAL BOUNDARY THROUGH THE EARLY PORTION OF THE TAF
PERIOD.

WEST/NORTHWEST WINDS WILL REMAIN BREEZY THROUGH THURSDAY
MORNING... GRADUALLY DECREASING AT MOST SITES BY 24/18Z... BUT
REMAINING ELEVATED... SUSTAINED AROUND 15 KTS... WITH SOME GUSTS
NEAR 20 KTS THROUGH THE END OF THE PERIOD.

KURTZ

&&

.PREV DISCUSSION... /ISSUED 227 PM CDT WED MAR 23 2016/

DISCUSSION...
MAIN FOCUS WAS ON FORECAST THROUGH THURSDAY.

REST OF AFTERNOON AND TONIGHT... HIGH WINDS WILL CONTINUE ACROSS
NORTHWEST THIRD TO HALF OF THE FA THROUGH EARLY EVENING. SEVERAL
MESONET SITES HAVE ALREADY GUSTED AT OR ABOVE 60 MPH THIS AFTERNOON.
STRONG WINDS ARE EXPECTED ACROSS THE REST OF THE FA THIS
AFTERNOON/EVENING. COLD FRONT/WIND SHIFT HAS MOVED THROUGH MOST OF
THE OK PANHANDLE EARLY THIS AFTERNOON AND WILL MOVE INTO FAR NW
PARTS OF THE FA OVER THE NEXT COUPLE OF HOURS MOVING ACROSS THE AREA
THROUGH THIS EVENING. STRONG NORTHWEST WINDS ARE STILL EXPECTED
BEHIND THE FRONT. WIND SPEEDS ARE EXPECTED TO DECREASE SOME LATER
THIS EVENING AND OVERNIGHT WHERE THE HIGHER WINDS ARE CURRENTLY
OCCURRING BUT STILL REMAIN STRONG INTO EARLY THURSDAY. SO WILL
CONTINUE WITH THE CURRENT CONFIGURATION OF THE HIGH WIND WARNING
INTO EARLY EVENING AND WIND ADVISORIES THAT GO THROUGH EARLY
THURSDAY BUT LATER SHIFTS MAY NEED TO RE-EVALUATE DEPENDING ON
TRENDS.

CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
INTO EARLY THIS EVENING WITH SINGLE DIGIT DEWPOINTS LEADING TO BELOW
10 PERCENT RH ALREADY IN PARTS OF THE AREA WITH THE HIGH WINDS. RH
VALUES SHOULD IMPROVE AFTER SUNSET THIS EVENING BUT THE STRONG WINDS
WILL CONTINUE AND WITH A WIND SHIFT ANY ONGOING FIRES WILL LIKELY BE
PROBLEMATIC FOR FIRE FIGHTING EFFORTS THROUGH THE NIGHT.

BLOWING DUST COULD ALSO DEVELOP ACROSS PARTS OF THE AREA THIS
AFTERNOON/EVENING WHICH COULD REDUCE VISIBILITIES IN SOME LOCATIONS.

SOME SHOWERS/STORMS WILL BE POSSIBLE IN PARTS OF SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA THIS AFTERNOON/EVENING. INSTABILITY AND WIND
SHEAR WILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS TO BE POSSIBLE
WITH LARGE HAIL AND STRONG WIND GUSTS THE MAIN CONCERNS. HOWEVER...
THERE IS ALSO A LOW POTENTIAL FOR A FEW TORNADOES. THIS ACTIVITY IS
EXPECTED TO MOVE EAST OF THE FA BY MID TO LATE EVENING.

THURSDAY INTO EARLY NEXT WEEK.... WINDS WILL GRADUALLY DECREASE
THROUGHOUT THE DAY THURSDAY AS THE SFC HIGH BEGINS TO SETTLE INTO
THE REGION. COOLER TEMPERATURES ARE ALSO EXPECTED THURSDAY. BREEZY
SOUTHERLY WINDS WILL RETURN FRIDAY. THESE WINDS ALONG WITH LOW
HUMIDITIES WILL LEAD TO ELEVATED FIRE WEATHER CONCERNS AGAIN FRIDAY
AFTN BUT WILL NOT BE AS SEVERE AS TODAY. MODELS SHOW ANOTHER STORM
SYSTEM AFFECTING THE REGION OVER THE WEEKEND BRINGING A CHANCE FOR
SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  40  59  36  69 /   0   0   0   0
HOBART OK         38  61  37  72 /   0   0   0   0
WICHITA FALLS TX  42  63  39  74 /   0   0   0   0
GAGE OK           31  59  33  73 /   0   0   0   0
PONCA CITY OK     38  57  32  68 /   0   0   0   0
DURANT OK         44  61  39  68 /  40   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>019-
     021>024-033>038.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>042-
     044>046-050.

     WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT THURSDAY FOR
     OKZ004>019-021>024-033>038.

     WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR OKZ020-025>032-039>048-
     050>052.

TX...HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>090.

     WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT THURSDAY FOR
     TXZ083>085-087.

     WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR TXZ086-088>090.

&&

30/04
Hazardous weather outlook, Mar 23, 5:08 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT WED MAR 23 2016

OKZ004>048-050>052-TXZ083>090-241315-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
508 PM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.FIRE WEATHER...
CRITICAL TO EXTREME FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH
THIS AFTERNOON AND EVENING DUE TO VERY STRONG WINDS... VERY LOW
HUMIDITIES... AND WARM TEMPERATURES. A RED FLAG WARNING IS IN
EFFECT.

.STRONG WINDS...
AHEAD OF A FRONTAL BOUNDARY MOVING IN FROM THE NORTHWEST...
SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS 45 TO 60 MPH
WILL AFFECT PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH
EARLY THURSDAY. BEHIND THE FRONT... WINDS WILL SHIFT TO THE
WEST... NORTHWEST... REMAINING BREEZY... 25 TO 30 MPH... GUSTING
TO 35 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS APPROXIMATELY
THE NORTHWEST HALF OF OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS
THROUGH MID- EVENING.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND THIS EVENING ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM SEMINOLE
AND ADA TO ARDMORE. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL
BE FROM 4 PM TO 10 PM. HAIL UP TO THE SIZE OF GOLF BALLS AND WIND
GUSTS TO 60 MPH WILL BE THE MAIN CONCERNS. THERE IS ALSO A LOW
POTENTIAL FOR A FEW TORNADOES BEFORE THE THUNDERSTORMS MOVE EAST
OF THE AREA LATER THIS EVENING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.STRONG WINDS...
STRONG NORTH WINDS WILL CONTINUE THROUGH EARLY THURSDAY. WIND
GUSTS OVER 40 MPH WILL BE POSSIBLE FOR A TIME THURSDAY MORNING. A
WIND ADVISORY IS IN EFFECT THROUGH 7 AM.

.THUNDERSTORMS...
THUNDERSTORMS ARE POSSIBLE SUNDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

EM/KURTZ

In the hours before

Local storm report, Mar 23, 4:12 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
412 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     NON-TSTM WND GST 4 WSW WEATHERFORD       35.51N 98.77W
03/23/2016  M61 MPH          CUSTER             OK   MESONET

0355 PM     NON-TSTM WND GST 15 SW CLINTON           35.36N 99.16W
03/23/2016  M69 MPH          WASHITA            OK   ASOS

            AT CLINTON SHERMAN AIRPORT IN BURNS FLAT

&&

JPIKE
Local storm report, Mar 23, 4:21 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
421 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     NON-TSTM WND GST 4 WNW BESSIE            35.41N 99.05W
03/23/2016  M60 MPH          WASHITA            OK   MESONET

&&

JPIKE
Special weather statement, Mar 23, 4:28 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
428 PM CDT WED MAR 23 2016

OKZ010-011-015-016-232230-
CUSTER OK-MAJOR OK-DEWEY OK-WOODWARD OK-
428 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER...SOUTHWESTERN
MAJOR...EASTERN DEWEY AND SOUTHEASTERN WOODWARD COUNTIES UNTIL 530 PM
CDT...

AT 415 PM CDT...NWS METEOROLOGISTS WERE TRACKING A WIND SHIFT WHICH
WILL IMPACT LARGE WILDFIRES IN CUSTER COUNTY AND NEAR THE MAJOR AND
DEWEY COUNTY LINE. EXPECT AN ABRUPT ONSET OF NORTHWESTERLY WINDS OF
30 TO 40 MPH.

WIND SHIFT ON THE FIRE NEAR SEILING WILL OCCUR 505 PM CDT.
WIND SHIFT ON THE FIRE NEAR BUTLER WILL OCCUR BY 530 PM CDT.

HAZARDS INCLUDE...
A DANGEROUS SHIFT IN FIRE SPREAD WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WIND SHIFT WILL AFFECT FIRE FIGHTING EFFORTS. PLEASE ADVISE FIRE
CREWS IN THE FIELD OF THE CHANGE IN WIND DIRECTION.

&&

LAT...LON 3581 9922 3583 9884 3611 9896 3616 9905
      3638 9894 3632 9863 3617 9864 3581 9867
      3556 9869 3558 9933
TIME...MOT...LOC 2115Z 279DEG 30KT 3618 9862
Local storm report, Mar 23, 5:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     NON-TSTM WND GST 6 SW CHEYENNE           35.55N 99.75W
03/23/2016  M60 MPH          ROGER MILLS        OK   MESONET

&&

JPIKE
Special weather statement, Mar 23, 5:25 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT WED MAR 23 2016

OKZ046-050-051-232300-
CARTER OK-LOVE OK-MARSHALL OK-
525 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...NORTHERN
LOVE AND NORTHWESTERN MARSHALL COUNTIES UNTIL 600 PM CDT...

AT 514 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF BURNEYVILLE...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...MARIETTA...LONE GROVE...DICKSON...LEON...OVERBROOK...LAKE MURRAY...
BURNEYVILLE AND RUBOTTOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3384 9746 3389 9745 3392 9747 3428 9721
      3423 9694 3417 9694 3417 9689 3412 9685
      3387 9717 3390 9718 3392 9721 3390 9725
      3386 9726 3389 9731 3385 9733 3388 9733
      3382 9738 3382 9743
TIME...MOT...LOC 2214Z 224DEG 39KT 3399 9723

MAHALE
Local storm report, Mar 23, 5:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             3 SSW OVERBROOK         34.03N 97.17W
03/23/2016  E0.88 INCH       LOVE               OK   AMATEUR RADIO

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 4:13 AM CDTHigh Wind WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 20 more17 hr
Mar 23, 4:13 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 20 more27 hr
Mar 23, 1:22 PM CDTSpecial Weather StatementOUNWoods53 min
Mar 23, 2:25 PM CDTSpecial Weather StatementOUNWoods20 min
Mar 23, 2:52 PM CDTSpecial Weather StatementOUNWoods53 min
Mar 23, 3:52 PM CDTSpecial Weather StatementOUNWoods53 min
Mar 23, 4:28 PM CDTSpecial Weather StatementOUNCuster62 min
Mar 23, 5:25 PM CDTSpecial Weather StatementOUNLove35 min
Mar 23, 6:13 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall47 min
Mar 23, 6:20 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Johnston, Pontotoc40 min
Mar 23, 6:44 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc35 min
Mar 23, 6:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.